# SDR PNSA961003

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Part number: TPU66A
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TCAS GAVE FALSE WARNING DURING TAXI.  RERACKED COMPUTER, TEST OK.
